# SDR DALA2024021302017

- Difficulty date: February 12, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CORROSION FOUND ON THE RH WING OUTB'D FLAP INB'D AND OUTB'D AT TRACK #3, IN THE INNER AND OUTER RIB 5 ECCENTRIC BEARING AREA. CORRECTIVE ACTION: REPAIRED PER ER/A 614897-14. (0198762)
